Commutativity degree of crossed modules

ARVASİ Z., Çağlayan E. I., ODABAŞ A.

Turkish Journal of Mathematics, vol.46, no.1, pp.242-256, 2022 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.3906/mat-2109-64
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.242-256
  • Keywords: Key words, Commutativity degree, crossed module, isoclinic crossed module, GAP, PROBABILITY, ISOCLINISM
  • Eskisehir Osmangazi University Affiliated: Yes


© TÜBİTAKIn this work, we define the notion of commutativity degree of crossed modules and find some bounds on commutativity degree for special types of crossed modules. Also, we give a function for finding commutativity degree of crossed modules in GAP and classify crossed modules by using this function.